# SDR DL76G002253

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 8,776 hours, 1,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP LEFT SIDE CABIN ROWS 1 THROUGH 20.  FOUND LIGHT SHORTED.  REPLACED FUSE IN PWR SUPPLY.  CKS GOOD.
